Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 249, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2011, 5:06 PM CDT for 5 counties in Oklahoma. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 5:06 PM CDT (22:06 UTC)
- Expired
- May 11, 2011, 5:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 98 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 5:20 PM CDT | TSTM WND DMG | 11 S Skiatook, OK | LARGE TREE BLOWN ONTO A TRAILER HOME NEAR THE OSAGE CASINO. TIME ESTIMATED VIA RADAR. |
| May 11, 5:27 PM CDT | TSTM WND GST 76 | 4 Nw Skiatook, OK | |
| May 11, 5:30 PM CDT | TSTM WND DMG | Skiatook, OK | WIND CAUSED DAMAGE TO THE ROOF ON THE ELEMENTARY SCHOOL CAFETERIA. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 1:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 895 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
440
WUUS54 KTSA 112206
SVRTSA
OKC037-113-117-143-147-112245-
/O.NEW.KTSA.SV.W.0249.110511T2206Z-110511T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 545 PM CDT
* AT 505 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF BURBANK TO HOMINY TO 8 MILES
SOUTHWEST OF SAND SPRINGS...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BURBANK...SAND SPRINGS...WYNONA...SHIDLER...TULSA...PAWHUSKA...
SPERRY...BARNSDALL...FORAKER...PEARSONIA...SKIATOOK...AVANT...
OWASSO AND OKESA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3673 9605 3627 9580 3622 9582 3599 9621
3637 9646 3668 9698 3669 9694 3676 9687
3675 9683 3679 9679 3679 9676 3685 9676
3701 9656 3700 9652
TIME...MOT...LOC 2206Z 224DEG 38KT 3669 9680 3642 9641
3604 9616
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:48 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 11, 3:48 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 348 PM CDT WED MAY 11 2011 .DISCUSSION... CURRENTLY....AN AREA OF THUNDERSTORMS TO POSSIBLY SEVERE THUNDERSTORM WERE MOVING ACROSS CENTRAL OKLAHOMA AND CENTRAL TEXAS AHEAD OF A DRY LINE POSITIONED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. THIS AREA OF CONVECTION WILL BE THE MAIN CONCERN WITH THE FORECAST PACKAGE. THIS ACTIVITY WILL CONTINUE TO PUSH OUT AHEAD OF THE DRY LINE INTO EASTERN OKLAHOMA THIS AFTERNOON AND ACROSS THE CWA THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS. MODERATE INSTABILITY AND STEEP LOW- LEVEL LAPSE RATES OVER THE CWA WILL ALLOW FOR THE POTENTIAL OF SEVERE WEATHER THROUGH THE EVENING HOURS. A SEVERE THUNDERSTORM WATCH IS CURRENTLY IN EFFECT UNTIL 7 PM THIS EVENING FOR MOST OF EASTERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS LOOK TO BE THE MAIN THREATS. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AND TOMORROW AS AN UPPER LEVEL TROF MOVES INTO THE CENTRAL PLAINS. DURING THE DAY TOMORROW THE COLD FRONT AND DRY LINE WILL MAKE ANOTHER RUN TOWARDS EASTERN OKLAHOMA. THESE BOUNDARIES SHOULD BE ABLE TO REACH CLOSE TO OSAGE AND PAWNEE COUNTIES BY THURSDAY AFTERNOON. ALONG THE DRY LINE AND WITHIN THE WARM SECTOR...THUNDERSTORMS TO POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN UNDER AN UNSTABLE ATMOSPHERE. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. MODEL CONSENSUS INDICATED THAT THE COLD FRONT SHOULD OVERTAKE THE DRY LINE THURSDAY EVENING AND FINALLY PUSH INTO THE CWA THURSDAY NIGHT AND FRIDAY MORNING. THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE FRONT...WITH PRECIP BECOMING MOSTLY SHOWERS BEHIND THE FRONT. BY FRIDAY EVENING...MOST OF THE PRECIP SHOULD BE EXITING THE CWA. BEHIND THE COLD FRONT...TEMPS ARE EXPECTED TO COOL INTO THE UPPER 40S TO LOWER 50 FRIDAY NIGHT AND CONTINUE TO BE COOL AND BELOW THE NORMAL FOR MID MAY THROUGH THE WEEKEND. FOLLOWED CLOSE TO GUIDANCE FOR TEMPS THROUGH THE SHORT TERM. WITHIN THE EXTENDED FORECAST PACKAGE...A SECONDARY UPPER LEVEL LOW LOOKS TO SPIN OFF THE MAIN TROF SUNDAY NIGHT AND INTO MONDAY. THIS WAVE SHOULD FOR THE MOST PART REMAIN TO THE NORTHEAST OF THE CWA AND THUS WILL KEEP THE FORECAST DRY DURING THIS TIME PERIOD. A WEAK RIDGE DEVELOPS OVER THE PLAINS FOR THE FIRST HALF OF THE NEXT WORK WEEK. TEMPS DURING THIS TIME PERIOD SHOULD BE ABLE TO REBOUND BACK INTO THE 70S BY TUESDAY AND WEDNESDAY. MODELS DIVERGE ON SOLUTIONS HEADING INTO LATE NEXT WEEK WITH ANOTHER WAVE MOVING IN FROM THE WEST. FOR NOW WILL FOLLOW PREVIOUS FORECASTS WITH DRY CONDITIONS THROUGH WEDNESDAY. WILL CONTINUE TO MONITOR AND UPDATE AS MODEL TRENDS BECOME MORE IN LINE WITH EACH OTHER. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 81 55 68 / 60 40 50 30 FSM 68 83 60 73 / 50 40 70 40 MLC 69 83 56 71 / 70 40 50 20 BVO 66 81 53 66 / 60 30 30 30 FYV 67 80 56 68 / 50 40 70 40 BYV 68 81 57 69 / 50 40 70 40 MKO 68 82 56 68 / 60 40 50 30 MIO 67 82 55 67 / 60 40 40 40 F10 68 82 54 70 / 60 40 50 20 HHW 69 82 60 73 / 60 50 70 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....20
Hazardous weather outlook, May 11, 4:52 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT WED MAY 11 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
452 PM CDT WED MAY 11 2011
...SEVERE WEATHER LIKELY INTO THE EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
RISK...LIMITED.
AREA...PRIMARILY SOUTH OF INTERSTATE 40.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE OVER PARTS OF EASTERN
OKLAHOMA LATE THIS AFTERNOON...AND CONTINUE EASTWARD INTO NORTHWEST
ARKANSAS BY EARLY EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE
LARGE HAIL AND DAMAGING WINDS...ALTHOUGH WIND SHEAR IS SUFFICIENT
FOR A LIMITED TORNADIC RISK INTO THE EARLY EVENING...PRIMARILY WITH
THE LINE OF STORMS MOVING ACROSS FAR SOUTHEAST OKLAHOMA.
WHILE WIND SHEAR WILL WEAKEN ACROSS FAR EASTERN OKLAHOMA AND WEST
CENTRAL ARKANSAS...HIGH INSTABILITY SHOULD ALLOW FOR THESE STORMS TO
MAINTAIN STRENGTH AND SEVERITY AS THEY ENTER WESTERN ARKANSAS AFTER
6 OR 7 PM. ADDITIONALLY...PERIODS OF HEAVY RAIN WILL ACCOMPANY THE
STORMS AS THEY TRACK EASTWARD THROUGH THE AREA WITH RAINFALL AMOUNTS
OF ONE TO TWO INCHES LIKELY.
STORMS ARE EXPECTED TO EITHER MOVE OUT OF THE AREA OR SLOWLY WEAKEN
BY MID TO LATE EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER NETWORKS SHOULD BE ACTIVATED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
SEVERE THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY AS A
COLD FRONT MOVES INTO THE REGION...AND STRONG INSTABILITY
BUILDS BY THE AFTERNOON. ADDITIONALLY...WINDS ALOFT WILL
BE STRONGER AS THE PRIMARY STORM SYSTEM ALOFT MOVES NEARER
THE REGION. THIS COMBINATION OF INSTABILITY AND WIND SHEAR
WILL FAVOR SUPERCELLS CAPABLE OF DAMAGING HAIL AND POSSIBLY
A TORNADIC RISK. THUNDERSTORM CHANCES CONTINUE ON FRIDAY
IN VICINITY OF THE STORM SYSTEM ALOFT...THOUGH SEVERE WEATHER
CHANCES WILL DECREASE MARKEDLY.
COOLER AND DRY WEATHER IS FORECAST FOR THE WEEKEND INTO
EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 11, 4:19 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT WED MAY 11 2011
OKZ065-066-071-073-112200-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-
419 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND WESTERN PITTSBURG
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 417 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 5 MILES NORTHWEST
OF ASHLAND TO NEAR BEARDEN...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WILSON...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...
CASTLE...PADEN...BOLEY...MASON...OKFUSKEE...WELTY...HENRYETTA...
BRYANT...DEWAR...HANNA...VERNON...KIOWA...PITTSBURG...
ASHLAND...SAVANNA...HAYWOOD...ARPELAR...SCIPIO AND INDIANOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3564 9663 3564 9619 3538 9582 3508 9574
3468 9584 3469 9610 3505 9610 3516 9599
3528 9599 3529 9644 3545 9645 3543 9649
3545 9655 3539 9654 3540 9660 3549 9664
TIME...MOT...LOC 2117Z 217DEG 33KT 3484 9612Special weather statement, May 11, 4:28 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT WED MAY 11 2011
OKZ059-064-112200-
CREEK OK-PAWNEE OK-
428 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK AND PAWNEE
AT 428 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
DRUMRIGHT...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JENNINGS...TERLTON...HALLETT...
DRUMRIGHT...OILTON AND SILVER CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3627 9666 3624 9637 3592 9646 3595 9663
3602 9663 3615 9663 3616 9665
TIME...MOT...LOC 2128Z 182DEG 37KT 3604 9656Special weather statement, May 11, 4:44 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT WED MAY 11 2011
OKZ054-112200-
OSAGE OK-
444 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 444 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OSAGE
COUNTY...MOVING NORTH AT 35 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9619 3681 9634 3686 9655 3700 9652
3701 9647
TIME...MOT...LOC 2144Z 196DEG 30KT 3693 9641Local storm report, May 11, 4:47 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
447 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM NON-TSTM WND DMG 1 W BOSWELL 34.03N 95.89W
05/11/2011 CHOCTAW OK COUNTY OFFICIAL
POWER POLES DOWNED WEST SIDE OF TOWN BY THUNDERSTORM
WINDS. REPORT FROM CITY HALL. TIME ESTIMATED FROM RADAR.
&&
JDSLocal storm report, May 11, 4:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND DMG 1 W BOSWELL 34.03N 95.89W
05/11/2011 CHOCTAW OK COUNTY OFFICIAL
POWER POLES DOWNED WEST SIDE OF TOWN BY THUNDERSTORM
WINDS. REPORT FROM CITY HALL. TIME ESTIMATED FROM RADAR.
&&
JDSLocal storm report, May 11, 4:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG HENRYETTA 35.44N 95.98W
05/11/2011 OKMULGEE OK FIRE DEPT/RESCUE
TREES DOWNED BY THUNDERSTORM WINDS IN HENRYETTA. REPORT
FROM VOLUNTEER FIRE DEPARTMENT.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:28 PM CDT | Special Weather Statement | TSA | Pawnee | 62 min |
| May 11, 3:18 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| May 11, 3:25 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 65 min |
| May 11, 3:54 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| May 11, 4:01 PM CDT | Special Weather Statement | TSA | Washington | 29 min |
| May 11, 4:05 PM CDT | Special Weather Statement | TSA | Creek | 25 min |
| May 11, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 11, 4:19 PM CDT | Special Weather Statement | TSA | Okfuskee | 41 min |
| May 11, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 50 min |
| May 11, 4:28 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| May 11, 4:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 61 min |
| May 11, 4:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 49 min |
| May 11, 4:43 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 47 min |
| May 11, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 39 min |
| May 11, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 66 min |
| May 11, 5:11 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 49 min |
| May 11, 5:18 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 117 min |
| May 11, 5:18 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| May 11, 5:26 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Haskell, McIntosh, Mayes and 5 more | 64 min |
| May 11, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 59 min |
| May 11, 6:01 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 29 min |
| May 11, 6:07 PM CDT | Areal Flood Advisory | TSA | Nowata, Washington | 113 min |
| May 11, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 52 min |
| May 11, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa | 60 min |
| May 11, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.